Skip to content

Recursive Unsolvability of a Problem of Thue

Post, E. L. (1947). Recursive Unsolvability of a Problem of Thue. 12(1), 1-11.

Type
Journal article
Intellectual base
Primary research
Year
1947
Volume
12
Issue
1
Pages
1-11
Link
https://www.cambridge.org/core/journals/journal-of-symbolic-logic/article/abs/recursive-unsolvability-of-a-problem-of-thue/98F1CFB0D1BDC1F354A017329248198F
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:00c3b93f7ce1 · see in the full table